MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (VER 1.5); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (VER 1.5); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGU312610
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products - devices also implanted on (b)(6) 2016: tgu313115/14273076, udi: (b)(4); tgu343420/15061473, udi: (b)(4); tgu343410/15080375, udi: (b)(4).According to the conformable gore® tag® thoracic endoprostheses instructions for use, potential adverse events that may occur and/or require intervention include, but are not limited to aneurysm enlargement and surgical conversion.
 
Event or Problem Description
On (b)(6) 2016, this patient underwent endovascular repair of a descending thoracic aortic aneurysm using conformable gore® tag® thoracic endoprostheses.Follow up imaging dated (b)(6) 2017 showed the aneurysm measured 45 mm.Follow up imaging on an unknown date in (b)(6) 2018 showed the aneurysm measured 54 mm, however, the reason for the aneurysm growth was not reported to gore.On (b)(6) 2018, the patient underwent a conversion to open repair whereby the conformable gore® tag® thoracic endoprostheses were explanted.A cardiopulmonary bypass was also performed.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (VER 1.5)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8707868
Report Number2017233-2019-00438
Device Sequence Number2072928
Product Code MIH
UDI-Device Identifier00733132618040
UDI-Public00733132618040
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/03/2019
Device Catalogue NumberTGU312610
Device Lot Number15125848
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age42 YR
Patient Weight64